On the müntz-szász theorem for C[0, 1]

Research output: Contribution to journalArticle

Abstract

The functions l, tλ1, tλ2,… with complex λ’s are shown to be incomplete in C[0, 1] under conditions weaker than those proven by Szász, and a special construction due to P. D. Lax where the functions are complete is given.

Original languageEnglish (US)
Pages (from-to)161-166
Number of pages6
JournalProceedings of the American Mathematical Society
Volume36
Issue number1
DOIs
StatePublished - 1972

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the müntz-szász theorem for C[0, 1]. / Siegel, Alan.

In: Proceedings of the American Mathematical Society, Vol. 36, No. 1, 1972, p. 161-166.

Research output: Contribution to journalArticle

@article{87bd5ece6b5645d1bab9e3ad0cf8db80,
title = "On the m{\"u}ntz-sz{\'a}sz theorem for C[0, 1]",
abstract = "The functions l, tλ1, tλ2,… with complex λ’s are shown to be incomplete in C[0, 1] under conditions weaker than those proven by Sz{\'a}sz, and a special construction due to P. D. Lax where the functions are complete is given.",
author = "Alan Siegel",
year = "1972",
doi = "10.1090/S0002-9939-1972-0306777-0",
language = "English (US)",
volume = "36",
pages = "161--166",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On the müntz-szász theorem for C[0, 1]

AU - Siegel, Alan

PY - 1972

Y1 - 1972

N2 - The functions l, tλ1, tλ2,… with complex λ’s are shown to be incomplete in C[0, 1] under conditions weaker than those proven by Szász, and a special construction due to P. D. Lax where the functions are complete is given.

AB - The functions l, tλ1, tλ2,… with complex λ’s are shown to be incomplete in C[0, 1] under conditions weaker than those proven by Szász, and a special construction due to P. D. Lax where the functions are complete is given.

UR - http://www.scopus.com/inward/record.url?scp=84968521750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968521750&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1972-0306777-0

DO - 10.1090/S0002-9939-1972-0306777-0

M3 - Article

VL - 36

SP - 161

EP - 166

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -